MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS
Catalog Number 0066254
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2018, a brazilian product distributor customer site reported an unexpected negative antibody screen when using capture-r ready-screen (pooled cells) with a galileo neo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-SCREEN (POOLED CELLS)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8061396
Report Number1034569-2018-00258
Device Sequence Number13950047
Product Code KSZ
UDI-Device Identifier10888234001317
UDI-Public10888234001317
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
102707 / 0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/16/2018
Device Catalogue Number0066254
Device Lot NumberB309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1